RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 45, Issue 3(273)  


Analytic properties of infinite-dimensional distributions
V. I. Bogachev, O. G. Smolyanov
3
On induced representations
R. Bott
85
Markov partitions for two-dimensional hyperbolic billiards
L. A. Bunimovich, Ya. G. Sinai, N. I. Chernov
97
Mathematical problems of statistical mechanics of a system of elastic balls
D. Ya. Petrina, V. I. Gerasimenko
135

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
A limit theorem for a birth and death process in a random medium of functional type
A. A. Butov
183
Functional equations associated with addition theorems for elliptic functions and two-valued algebraic groups
V. M. Buchstaber
185
Asymptotic integration of Volterra chains
V. L. Vereshchagin
187
Homeomorphisms of the circle with singularities of “break” type
E. B. Vul, K. M. Khanin
189
Non-local Hamiltonian operators of hydrodynamic type related to metrics of constant curvature
O. I. Mokhov, E. V. Ferapontov
191
Enumeration of spanning trees of certain graphs
I. M. Pak, A. E. Postnikov
193
Automorphism groups of Fano manifolds
Yu. G. Prokhorov
195
The pseudocharacter determined by the Rademacher symbol
A. I. Shtern
197

Mathematical Events in the USSR
Vladimir Petrovich Platonov (on his fiftieth birthday)
199
Nikolai Pavlovich Korneichuk (on his seventieth birthday)
V. L. Velikin, V. P. Motornyi, N. A. Nazarenko, S. M. Nikol'skii, S. V. Pereverzev, V. I. Ruban
207
Seminar on Complex Analysis and Applied Management Problems
N. V. Zorii, P. M. Tamrazov
211
All-Union Conference on Geometry and Analysis
A. D. Aleksandrov, S. S. Kutateladze, P. S. Filatov
211

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
213

Letters to the Editor
A correction
S. K. Suslov
219
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019